# SDR AALA202405072124

- Difficulty date: April 29, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N468AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11193
- Aircraft time: 4,860 hours, 1,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H0100110
- Part serial: 043H01052189
- Condition: Faulted
- Location: Fa Panel
- Part time: 4,946 hours, 1,329 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS PANEL HAS MESSAGE TO CHECK SLIDE PRESSURE EMERGENCY EXIT B. **SUPPLEMENTAL REPORT FOR AALA202405032124: MAINTENANCE REPLACED DECODER ENCODER UNIT B 300RH6 (DEU) PER AMM 25-62-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
